# SDR NWAA200940110

- Difficulty date: March 3, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 20,156 hours, 17,902 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008111
- Part serial: 00612
- Condition: Malfunctioned
- Location: Mlg
- Part time: 23,642 hours, 20,282 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REQUEST INSP OF LANDING GEAR DUE TO YEAR DISAGREE MESSAGE INFLIGHT.  REMOVED AND REPLACED RT SIDESTAY ACTUATOR.  (K)
